1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Experiences - snort subutex

Discussion in 'Buprenorphine' started by ruca, Aug 17, 2010.

  1. ruca

    ruca Silver Member

    Reputation Points:
    3
    Joined:
    Sep 16, 2008
    Messages:
    148
    hi everyone..just willing to indruce swim that had a strange yet pleasureble experience with his prescriptioned subutex..

    for over 2 months his on at least 8 mg a day,soetimes more,dosage.he has benn taking them due to an h abuse that drag itself too long despite not being that hrd core,he kinda had things under control..only under h control.u users must know what tham means...anyhow back to the point ha was prescribed the drug by this private doctor(in his country a private doctor is one that isnt statal,not under goverment shit,thus u get the best and more expensive docs in hre)..then,if you knew his behavor you would know he was just abusing bupes no matter what,,he is trying to get cures yet he miserably thinks on getting high on the help to it,how bad can this be?

    there s always something in his head telling him hell be better if under something,opiods are the best he thinks..so tosay he had like 4x8mg of bupes,maybe five,he,once he was quite used to benzos had like 15mg of diazepam,10mg of stillnox,sorry just know the brand name no,not the substance and on top,altogetherr whie snortig 8mg of bupe he had a 15mg morfex,which sub is fluazeoam,all of this been prescribed along bupes,and this is the thing,never before any dose of bupe has taken him somewher but toay,ohnyes,alongside with some weed has been a quite relaxing end of day,some opiod feeling in body,far from full h,but yet pleasurable,also the senses,especially if he absort myse;f,even them got that characteristic look and focus.. feel the benzos ,though heiknow them well..but no benzoo alone would give you this effect.he know s dangerous to mix both ,that s why he dint high up much the dose for him.he is used to that benzos dosage.so this qas his thing,was like thhe drug effect on his system changed or got fine tined,what domyou think?take care you all.thanx

    ruca added 707 Minutes and 16 Seconds later...

    oh i gorgot one last question,i stopped taking my subs,how long should i wait till i feel the withdrawals of it in my body?will it be as bad as h?thanx and sorry for the double post i dont know how to do it.thanx
     
    Last edited by a moderator: Aug 23, 2010
  2. PrincessJo x

    PrincessJo x

    Reputation Points:
    26
    Joined:
    May 21, 2010
    Messages:
    187
    Hi Ruca,

    Can i just ask if you can edit your text so it's easier to read. I'm not sure if it's just lazy typing, intoxication or something else but there is a lot of members on here from all over the world who find it hard understand English when it's well written never mind messy.

    Also, you don't need to start a thread to share your experiences, just use the search feature and you're on your way.

    Yes your right it is dangerous mixing both benzos and opiates, they can cause breathing problems respiratory depression. So good job in being careful with doses etc.

    Take care x